# SDR SIMA20160809001

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 14,830 hours, 10,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR HARD TO OPEN.  R & R MAIN DOOR ICE BRAKE CABLE IAW AMM 52-11-15.  OPS CHECKED GOOD.
